# SDR UALA2012072003948

- Difficulty date: July 20, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 45,141 hours, 17,333 cycles
- Engine: Iae V2527A5
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Nr 2 Engine Egt
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OVERTEMP.  DURING NR 2 ENG INSPECTION FOUND EGT WIR HARNESS CHAFING IN TWO PLACES. REMOVED AND REPLACED NR 2 ENGINE EGT WIRE HARNESS AND INBD THERMOCOUPLE PER AMM. OPS AND LEAK CHECKED GOOD
